Advanced search

Moufang affine buildings have Moufang spherical buildings at infinity

(1997) GLASGOW MATHEMATICAL JOURNAL. 39(3). p.237-241
Author
Organization
Abstract
We show in a direct and elementary way that the spherical building at infinity of every rank 3 affine building which satisfies Tits' Moufang condition, is itself a Moufang building. This result is also true for higher rank affine buildings by Tits' classification [4].

Citation

Please use this url to cite or link to this publication:

Chicago
Van Maldeghem, Hendrik, and Kristel Van Steen. 1997. “Moufang Affine Buildings Have Moufang Spherical Buildings at Infinity.” Glasgow Mathematical Journal 39 (3): 237–241.
APA
Van Maldeghem, H., & Van Steen, K. (1997). Moufang affine buildings have Moufang spherical buildings at infinity. GLASGOW MATHEMATICAL JOURNAL, 39(3), 237–241.
Vancouver
1.
Van Maldeghem H, Van Steen K. Moufang affine buildings have Moufang spherical buildings at infinity. GLASGOW MATHEMATICAL JOURNAL. 1997;39(3):237–41.
MLA
Van Maldeghem, Hendrik, and Kristel Van Steen. “Moufang Affine Buildings Have Moufang Spherical Buildings at Infinity.” GLASGOW MATHEMATICAL JOURNAL 39.3 (1997): 237–241. Print.
@article{175879,
  abstract     = {We show in a direct and elementary way that the spherical building at infinity of every rank 3 affine building which satisfies Tits' Moufang condition, is itself a Moufang building. This result is also true for higher rank affine buildings by Tits' classification [4].},
  author       = {Van Maldeghem, Hendrik and Van Steen, Kristel},
  issn         = {0017-0895},
  journal      = {GLASGOW MATHEMATICAL JOURNAL},
  language     = {eng},
  number       = {3},
  pages        = {237--241},
  title        = {Moufang affine buildings have Moufang spherical buildings at infinity},
  volume       = {39},
  year         = {1997},
}

Web of Science
Times cited: